# SDR ASAA2018020423403

- Difficulty date: February 4, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 8,604 hours, 2,852 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 16688
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 8,604 hours, 2,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HITS IN AIRMAN, AIRPLANE HAS BEEN RESTRICTED FROM ER OPERATIONS (ETOPS) DUE TO ENG 2 FAN AIR VALVE BLOCKED IN OPEN POSITION. ACCOMPLISH TSM 36-11-00-810-850-A FAN AIR VALVE OF ENGINE 2 BLOCKED IN OPEN POSITION. GROUNDED - YES. REMOVED AND REPLACED FAN AIR VALVE CONTROL THERMOSTAT 7170HM2 IAW AMM 36-11-400-001-A. LEAK CHECK GOOD.
